# SDR UALA2012111306530

- Difficulty date: November 12, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 36,416 hours, 15,997 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Part number: SEA375021
- Condition: Loose
- Location: Cockpit Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HIGHER THAN NORMAL WIND NOISE CAPT L3 WINDOW.  SAMC TEXT: PERFORM REPAIR PER AMM 56-11-12-300-002-A, USE PCN 841-0098 (B 1-6TH SEALANT), AIRBUS MATERIAL 09-045.  GPM REF 6-0- 00-028, PG 49.  USE HEAT GUN TO ACCELERATE CURE TIME.  REPAIRED L3 WINDOW WEATHER SEAL FOUND WEATHER SEAL AT AFT LOWER CORNER OF THE L3 WINDOW LOOSE AND HANGING.  ACCOMPLISHED L3 WINDOW WEATHER SEAL REPAIR PER MM AND AS INSTRUCTED.
